Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Hastings, NE

July 5, 2011Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 5, 2011, 7:59 PM CDT for Thayer County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2011, 7:59 PM CDT (00:59 UTC)
Expired
Jul 5, 2011, 8:30 PM CDT
In force
31 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:08 PM CDTHAIL 1Chester, NE
Jul 5, 8:09 PM CDTHAIL 1Chester, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:47 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS53 KGID 060059
SVRGID
NEC169-060130-
/O.NEW.KGID.SV.W.0221.110706T0059Z-110706T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES NORTH OF MAHASKA TO CHESTER...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHESTER AND HUBBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 9737 4000 9777 4004 9782 4013 9782
      4020 9772 4020 9745 4017 9736 4001 9736
TIME...MOT...LOC 0058Z 305DEG 16KT 4006 9739 4006 9767
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
212 
WWUS53 KGID 060115
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT TUE JUL 5 2011

NEC169-060130-
/O.CON.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
815 PM CDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THAYER COUNTY UNTIL 830 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS THAT HAVE A HISTORY OF PRODUCING 
QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM MAHASKA TO CHESTER...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HUBBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 9737 4000 9774 4017 9764 4020 9745
      4017 9736 4001 9736
TIME...MOT...LOC 0113Z 305DEG 16KT 4001 9733 4001 9761
WIND...HAIL <50MPH 1.00IN

$$
542 
WWUS53 KGID 060121
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT TUE JUL 5 2011

NEC169-060130-
/O.CON.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
821 PM CDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THAYER COUNTY UNTIL 830 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING QUARTER 
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
MAHASKA TO CHESTER...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4001 9736 4000 9737 4000 9752 4000 9764
      4012 9754 4012 9736
TIME...MOT...LOC 0120Z 305DEG 16KT 3998 9731 3998 9759
WIND...HAIL <50MPH 1.00IN

$$
454 
WWUS53 KGID 060127
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 PM CDT TUE JUL 5 2011

NEC169-060136-
/O.EXP.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
827 PM CDT TUE JUL 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THAYER COUNTY
WILL EXPIRE AT 830 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4001 9736 4000 9737 4000 9752 4000 9764
      4012 9754 4012 9736
TIME...MOT...LOC 0126Z 305DEG 16KT 3995 9729 3996 9757

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:30 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 5, 7:30 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
730 PM CDT TUE JUL 5 2011

.UPDATE...THE SEVERE WEATHER THREAT HAS GREATLY DIMINISHED THIS
EVENING FOR AREAS NORTH OF INTERSTATE 80. THEREFORE...THE NORTHERN
COUNTIES OF THE SEVERE THUNDERSTORM WATCH HAVE BEEN CANCELED.
ADDITIONAL COUNTIES MAY ALSO BE CANCELED A FEW HOURS EARLY
DEPENDING ON RADAR TRENDS.

THE GREATEST THREAT OF SEVERE WEATHER THROUGH 9 PM WILL BE EAST OF
HWY 281 AND SOUTH OF HWY 6.

&&

.AVIATION...00Z KGRI TAF. THERE MAY CONTINUE TO BE THUNDERSTORMS
VISIBLE FROM THE KGRI AIRPORT AT TIMES TONIGHT...BUT THE CHANCE OF
ACTUALLY HAVING A THUNDERSTORM AT KGRI HAS DECREASED ENOUGH TO
REMOVE TSRA FROM THE TAF. THE WIND WILL GENERALLY BE OUT OF THE
EAST AND MOST OF THE CLOUDS SHOULD BE MID TO HIGH CLOUDS.
THEREFORE...WILL BE KEEPING VFR CONDITIONS FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT TUE JUL 5 2011/

SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF
THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING
SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY
OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD
ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE
THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH
THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF
INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF
HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES
INTO VERY UNSTABLE AIR TO THE SOUTH. EVEN THOUGH FREEZING LEVELS
ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE
HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH
THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL
STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE
WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE
OVERNIGHT HOURS TONIGHT.

FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT
DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY.
WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN
KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE
SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN
PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST
AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE
AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING
FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS
ACROSS THE LOCAL AREA.

LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL
GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN
U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND.
BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A
WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR
RAINFALL.

FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL
SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING
EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL
TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN
IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS
TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON
AVERAGE.

UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS
VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE
WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN
CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND
SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY
FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER
FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS
INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT
MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME
FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY
MUGGY EARLY JULY WEEKEND.

AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY
SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN
FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE
BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS
INTO NORTHERN AREAS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

UPDATE...WESELY
Hazardous weather outlook, Jul 5, 5:47 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUL 5 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
061200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
547 PM CDT TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
NEAR A QUASI STATIONARY FRONTAL BOUNDARY THAT WILL GRADUALLY SAG
SOUTH FROM NEBRASKA INTO KANSAS DURING THE EVENING AND OVERNIGHT
HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE EVENING.
SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS TO AROUND 70
MPH...HAIL TO THE SIZE OF GOLFBALLS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE
STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.
LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE
EXPECTED DURING THE DAY THURSDAY.

A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE
OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY
NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE
AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF
HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR
THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT
THE ENTIRE OUTLOOK AREA.

HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY
THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN
NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Jul 5, 7:02 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             1 W FAIRMONT            40.64N 97.60W
07/05/2011  E1.75 INCH       FILLMORE           NE   EMERGENCY MNGR

&&

SROSSI
Local storm report, Jul 5, 7:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             4 S SUTTON              40.55N 97.86W
07/05/2011  E1.00 INCH       CLAY               NE   PUBLIC

            MOST OF THE HAIL WAS SMALLER THAN QUARTERS...BUT SOME
            QUARTER SIZE HAIL. RAINFALL OF 0.40 IN ABOUT 10 MINUTES.

&&

NWS
Special weather statement, Jul 5, 7:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 5 2011

NEZ086-087-060100-
NUCKOLLS NE-THAYER NE-
709 PM CDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR THAYER AND NORTHEASTERN NUCKOLLS
COUNTIES UNTIL 800 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK...OR 35 MILES SOUTHEAST OF HASTINGS...
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSKIN...
  CARLETON...
  BRUNING...
  DESHLER...
  HEBRON...
  CHESTER...
  BELVIDERE...
  HUBBELL...
  GILEAD...
  ALEXANDRIA...

LAT...LON 4000 9759 4016 9799 4035 9800 4035 9737
      4000 9737
TIME...MOT...LOC 0009Z 307DEG 12KT 4025 9788
Local storm report, Jul 5, 7:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
731 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             6 E CLAY CENTER         40.52N 97.94W
07/05/2011  E1.00 INCH       CLAY               NE   TRAINED SPOTTER

&&

NWS
Local storm report, Jul 5, 7:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 SE OAK                40.20N 97.85W
07/05/2011  E0.75 INCH       NUCKOLLS           NE   PUBLIC

&&

SROSSI
Local storm report, Jul 5, 7:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             3 N RUSKIN              40.19N 97.87W
07/05/2011  E1.00 INCH       NUCKOLLS           NE   PUBLIC

            PEA TO QUARTER SIZE HAIL.

&&

NWS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:09 PM CDTSpecial Weather StatementGIDThayer51 min
Jul 5, 7:15 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer45 min
Jul 5, 7:28 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore15 min
Jul 5, 8:17 PM CDTSpecial Weather StatementGIDThayer43 min
Jul 5, 9:02 PM CDTSevere Thunderstorm WarningGIDDawson43 min
Jul 5, 9:15 PM CDTSpecial Weather StatementGIDClay45 min
Jul 5, 9:42 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps48 min
Jul 5, 9:53 PM CDTSpecial Weather StatementGIDAdams52 min
Jul 5, 10:24 PM CDTSpecial Weather StatementGIDClay51 min
Jul 5, 10:28 PM CDTSevere Thunderstorm WarningGIDPhelps47 min
Jul 5, 10:36 PM CDTSpecial Weather StatementGIDKearney39 min
Jul 5, 10:39 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney33 min
Jul 5, 10:42 PM CDTFlash Flood WarningGIDDawson6 hr
Jul 5, 11:02 PM CDTSpecial Weather StatementGIDDawson43 min
Jul 5, 11:04 PM CDTSpecial Weather StatementGIDThayer41 min
Jul 5, 11:25 PM CDTAreal Flood WarningGIDPolk10 hr
Jul 5, 11:28 PM CDTSpecial Weather StatementGIDFranklin47 min
Jul 6, 12:38 AM CDTSpecial Weather StatementGIDFurnas, Gosper52 min
Jul 6, 12:56 AM CDTAreal Flood AdvisoryGIDDawson6 hr
Jul 6, 1:25 AM CDTSpecial Weather StatementGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps50 min
Jul 6, 1:30 AM CDTSpecial Weather StatementGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps45 min
Jul 6, 4:21 AM CDTAreal Flood WarningGIDDawson6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.